Complutense University Library

Pelczynski Property (V) On C(Omega,E) Spaces

Cembranos Diaz, Pilar and Kalton, Nj. and Saab, E. and Saab, P. (1985) Pelczynski Property (V) On C(Omega,E) Spaces. Mathematische Annalen, 271 (1). pp. 91-97. ISSN 0025-5831

Official URL: http://www.springerlink.com/content/gphq418700186841/

View download statistics for this eprint

==>>> Export to other formats

Abstract

It is shown that if is a compact Hausdorff space, E is a Banach space that has property (u) and contains no subspace isomorphic to `1, then C(,E) has Pelczynski’s Property
V. This in particular shows that if E is a subspace of an order continuous Banach lattice,then C(,E) has property V iff E has property V.


Item Type:Article
Uncontrolled Keywords:Space of continuous vector valued functions; Pelczynski’s Property V; Order continuous Banach lattice; Mathematics
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15020
Deposited On:26 Apr 2012 08:28
Last Modified:26 Apr 2012 08:28

Repository Staff Only: item control page